Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Nausea, vomiting, vaginal bleeding after taking laxative. Something to be concerned about?

i took a laxative saturday after being on medication because it was making me constipated, yesterday i got really sick nausea , vomiting after eating and heavy bleeding from vagina .. things got better in the morning untill once again i ate something and started the heavy bleeding from vagina and nausea, vomiting. is this something to be concern about?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
there is no relation between laxatives and vaginal bleeding.
so please consult your physician about these symptom
wishing you all the best
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor